# SDR UHLA2015013100108

- Difficulty date: January 31, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 32,939 hours, 31,043 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RIB 3 IN THE RT WHEEL WELL WAS FOUND TO BE CRACKED.  THE RIB WAS REPAIRED IAW ETD 2015-145-009943.
